Translator Disclaimer
2019 Controllability results for a Volterra integro dynamic inclusion with impulsive condition on time scales
Vipin Kumar, Muslim Malik
Rocky Mountain J. Math. 49(8): 2647-2668 (2019). DOI: 10.1216/RMJ-2019-49-8-2647

Abstract

The main motive here is to establish the controllability results for a Volterra integro dynamic inclusion with the impulsive condition on time scales. Fixed point theorem for multivalued maps due to Dhage has been used to establish the main results. Moreover, we give the controllability results for the taken problem with nonlocal effect. Also, an example for two different time scales is given to validate the utilization of these analytical outcomes.

Citation

Download Citation

Vipin Kumar. Muslim Malik. "Controllability results for a Volterra integro dynamic inclusion with impulsive condition on time scales." Rocky Mountain J. Math. 49 (8) 2647 - 2668, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2647

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163191
MathSciNet: MR4058342
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2647

Subjects:
Primary: 34A37, 34A60, 34N05, 93B05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top